MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Catalog Number 09005803190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for two samples collected from the same patient and tested with the elecsys tsh, elecsys ft3 iii, and the elecsys ft4 iv assay on a cobas 6000 e601 module.The questionable results do not correspond to the patient¿s clinical picture.The first sample was also tested on a cobas e 801 analyzer.The second sample was also tested using the abbott architect tsh, ft3 and ft4 methods.This medwatch will apply to the ft3 iii assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the tsh assay and to the medwatch wth a1.Patient identifier (b)(6) for information related to the ft4 iv assay.Refer to the attachment for all relevant test data.The serial number of the customer's e 601 analyzer was (b)(6).The serial number of the customer¿s e 801 was requested but not provided.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.Assays from different vendors can generate different values.This relates to the overall setups of the assays, the antibodies used, differences in reference materials/methods, and differences in the standardization methodology used.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17515297
Report Number1823260-2023-02604
Device Sequence Number8104862
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number09005803190
Device Lot Number686656
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown